# SDR FDEA200904201344

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460" HOLES AT MAIN CARGO DOOR LOWER JAMB NR 4 SUPPORT FITTING AT HOLES A, B, C AND D.  SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II REVISION 40 AND BUSHING REPAIR CARRIED OUT FOR FIRST AND SECOND LAYER WEBS AS PER SRM 53-50-00 FIGURE 10 VOLUME I REVISION 40.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 107.
